# SDR P5CA2020070100231

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 81,707 hours, 15,231 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 65B03651466
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HORIZ STAB 420 T/E O/B RIB VERTICAL STIFFENER FOUND CRACKED.  VERTICAL STIFFENER REPLACED AS PER DWG 65B03651.
